For the past few weeks, I have been feeling inside tremors in whole body. Especially when I am at rest, sitting or laying. What is annoying is that when I get this, I feel like a swaying sensation, if I am sitting the chair feels like it is moving and when I am walking, it is like I am gonna fall. It is very upsetting.
A few years ago, I had this, I went to see an ENT doctor, but nothing wrong with ears, so vertigo was ruled out. Then I saw a neurologist who put me on Deroxat, an antidepressant. Made me feel worse and I stopped. After months and months of dealing with that, it just stopped on its own. My work doctor thinks it's anxiety related, cos I have been suffering from Panic Attacks since 1998. But never have I had those symptoms with the attacks.
In fact it all started when I had to go to hospital with SVT.(suffered from it since childhood but never lasted too long) I started feeling the tremors after a few weeks, no idea if it was related.
So now I am having it again, and I don't know why. I am no more stressed than I have been before.
I have diabetes. I am on medication and also for SVT. Been taking the same med for the last 3 yrs. I am overweight, could it be that? I hope someone can help me... or share their experience with me. I am feeling so down, and I worry I cannot work, or I fall when I walk...
Thanks for taking the time to read this...and helping me out....
Hi, 80k50k have you been able to diagnose as to what is causing this ? I am experiencing the exact same symptoms for the past couple of months and it is really annoying me.. i've been to an ENT surgeon, Cardiologist, neurologist, opthalmologist and sadly, they find it very abstract. I do not have Blood Pressure, blood sugar or cholesterol. Also, I had a CT scan and an EEG at the time of having this sensation and all the reports are normal.
I have MVPS (Mitral Valve Prolapse Syndrome), but my cardiologist has ruled out that to be causing these symptoms.
I am not able to work or do any activity for a prolonged period of time as this sensation increases.. Please let me know if you found anything conclusive..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.